# SDR SWAA2022070111104

- Difficulty date: May 24, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LATCH LOCATED ON ACCESS PANEL 192CL AT LOWER FUSELAGE 2022-265989 / [01] REPLACED LATCH LOCATED ON ACCESS PANEL 192CL AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02.;[02] REPLACED LATCH LOCATED ON ACCESS PANEL 192CL AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02.
